# SDR REXA2016102102043

- Difficulty date: October 21, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J ANGLE IS CORRODED AT BS 280 FLOORBEAM BETWEEN LBL 12 TO RBL 12. REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-10-001-001-A01 AND 51-42-21-001-001-A01.
